# SDR AALA961179

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tq Box Web
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH CRACK IN RIGHT TORQUE BOX WEB BELOW AIR STAIR ACTUATOR.  INSTALLED WEB REPAIR ON TORQUE BOX PER SB 727-53-0129 DATED 11-7-91 FIG 1-4.  (M)
